Works matching DE "APPROXIMATE identities (Algebra)"
Results: 120
USING WEIGHTED-SUM FUNCTIONS TO COMPUTE NONSUPPORTED EFFICIENT SOLUTIONS IN MULTIOBJECTIVE COMBINATORIAL-{0,1} PROBLEMS.
- Published in:
- International Journal of Information Technology & Decision Making, 2013, v. 12, n. 1, p. 27, doi. 10.1142/S0219622013500028
- By:
- Publication type:
- Article
Rota–Baxter Algebras and New Combinatorial Identities.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 1, p. 61, doi. 10.1007/s11005-007-0168-9
- By:
- Publication type:
- Article
Numerical validation of solutions of saddle point matrix equations.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 7, p. 661, doi. 10.1002/nla.342
- By:
- Publication type:
- Article
APPROXIMATE SOLUTION TO THE (Q, r) INVENTORY MODEL FOR GAMMA LEAD TIME DEMAND.
- Published in:
- Management Science, 1976, v. 22, n. 9, p. 1043, doi. 10.1287/mnsc.22.9.1043
- By:
- Publication type:
- Article
Inclusions and the approximate identities of the generalized grand Lebesgue spaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3195, doi. 10.3906/mat-1803-89
- By:
- Publication type:
- Article
Several Jordan-algebraic aspects of optimization.
- Published in:
- Optimization, 2008, v. 57, n. 3, p. 379, doi. 10.1080/02331930701523510
- By:
- Publication type:
- Article
Approximating data with weighted smoothing splines.
- Published in:
- Journal of Nonparametric Statistics, 2008, v. 20, n. 3, p. 207, doi. 10.1080/10485250801948625
- By:
- Publication type:
- Article
Strong approximations for resample quantile processes and application to ROC methodology.
- Published in:
- Journal of Nonparametric Statistics, 2008, v. 20, n. 3, p. 229, doi. 10.1080/10485250801954128
- By:
- Publication type:
- Article
A MINIMAX FORMULA FOR THE BEST NATURAL C([0, 1])-APPROXIMATE BY NONDECREASING FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 1, p. 171
- By:
- Publication type:
- Article
ON THE MAXIMAL FAMILIES FOR SOME CLASSES OF STRONGLY QUASICONTINUOUS FUNCTIONS ON ℝm.
- Published in:
- Real Analysis Exchange, 2006, v. 32, n. 1, p. 3
- By:
- Publication type:
- Article
ON THE SUM OF FUNCTIONS WITH CONDITION (s3).
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 155
- By:
- Publication type:
- Article
A NEW METHODOLOGY FOR ORDINAL MULTIOBJECTIVE DECISIONS BASED ON FUZZY SETS.
- Published in:
- Decision Sciences, 1981, v. 12, n. 4, p. 589, doi. 10.1111/j.1540-5915.1981.tb00111.x
- By:
- Publication type:
- Article
A REMARK ON THE TRACIAL ROKHLIN PROPERTY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 3, p. 492, doi. 10.1017/S0004972717001162
- By:
- Publication type:
- Article
Fuzzy topology representation for MV-algebras.
- Published in:
- Mathematical Logic Quarterly, 2009, v. 55, n. 3, p. 259, doi. 10.1002/malq.200810005
- By:
- Publication type:
- Article
Classification of Computably Approximable Real Numbers.
- Published in:
- Theory of Computing Systems, 2008, v. 43, n. 3/4, p. 603, doi. 10.1007/s00224-007-9026-5
- By:
- Publication type:
- Article
Approximate injectivity of dual Banach algebras.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 5, p. 831, doi. 10.36045/bbms/1385390767
- By:
- Publication type:
- Article
On Φ-biflat and Φ-biprojective Banach algebras.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 5, p. 789, doi. 10.36045/bbms/1385390764
- By:
- Publication type:
- Article
Approximate convexity with respect to a subfield.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 152, n. 2, p. 464, doi. 10.1007/s10474-017-0701-y
- By:
- Publication type:
- Article
Banach spaces without approximation properties of type p.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 559, doi. 10.1134/S0001434610090282
- By:
- Publication type:
- Article
Invariant Weighted Algebras ℒ( G).
- Published in:
- Mathematical Notes, 2008, v. 84, n. 3-4, p. 529, doi. 10.1134/S0001434608090241
- By:
- Publication type:
- Article
Where the Camera Was, Take Two.
- Published in:
- Mathematics Magazine, 2006, v. 79, n. 4, p. 306, doi. 10.1080/0025570X.2006.11953422
- By:
- Publication type:
- Article
On efficiency of the dual majorant method for the quality estimation of approximate solutions of fourth-order elliptic boundary value problems.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2004, v. 19, n. 5, p. 407, doi. 10.1515/1569398042395970
- By:
- Publication type:
- Article
AVOIDING APPROXIMATE SQUARES.
- Published in:
- International Journal of Foundations of Computer Science, 2008, v. 19, n. 3, p. 633, doi. 10.1142/S0129054108005863
- By:
- Publication type:
- Article
Approximate Hermitian-Yang-Mills structures and semistability for Higgs bundles. I: generalities and the one-dimensional case.
- Published in:
- Annals of Global Analysis & Geometry, 2012, v. 42, n. 3, p. 349, doi. 10.1007/s10455-012-9316-2
- By:
- Publication type:
- Article
Sparse approximate inverse preconditioned CG-FFT algorithm with block toeplitz matrix for fast analysis of microstrip circuits.
- Published in:
- Microwave & Optical Technology Letters, 2002, v. 35, n. 2, p. 120, doi. 10.1002/mop.10534
- By:
- Publication type:
- Article
Group Algebras Satisfying a Certain Lie Identity.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 3, p. 817, doi. 10.1080/00927870500441577
- By:
- Publication type:
- Article
Algebraic and F-Independent Sets in 2-Firs.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 5, p. 1763, doi. 10.1081/AGB-120029901
- By:
- Publication type:
- Article
The Arens Algebras of Vector-Valued Functions.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/248925
- By:
- Publication type:
- Article
Complex Mental Arithmetic: The Cont.
- Published in:
- Canadian Journal of Experimental Psychology / Revue Canadienne de Psychologie Expérimentale, 2010, v. 64, n. 3, p. 215, doi. 10.1037/a0020767
- By:
- Publication type:
- Article
Heuristic algorithms for job-shop scheduling problems with stochastic precedence constraints.
- Published in:
- Annals of Operations Research, 1999, v. 92, n. 1-4, p. 45, doi. 10.1023/A:1018955319343
- By:
- Publication type:
- Article
A linear programming approach to stability, optimisation and performance analysis for Markovian multiclass queueing networks.
- Published in:
- Annals of Operations Research, 1999, v. 92, n. 1-4, p. 1, doi. 10.1023/A:1018922412074
- By:
- Publication type:
- Article
Analysis of queueing networks with blocking using a new aggregation technique.
- Published in:
- Annals of Operations Research, 1998, v. 79, n. 1-4, p. 121, doi. 10.1023/A:1018914503645
- By:
- Publication type:
- Article
APPROXIMATE ANALYSIS OF ARBITRARY CONFIGURATIONS OF OPEN QUEUEING NETWORKS WITH BLOCKING.
- Published in:
- Annals of Operations Research, 1987, v. 9, n. 1-4, p. 481, doi. 10.1007/BF02054751
- By:
- Publication type:
- Article
A new high order implicit four-step method with vanished phase-lag and some of its derivatives for the numerical solution of the radial Schrödinger equation.
- Published in:
- Journal of Modern Methods in Numerical Mathematics, 2017, v. 8, n. 1/2, p. 1, doi. 10.20454/jmmnm.2017.1199
- By:
- Publication type:
- Article
Weighted Approximation for Szász Operators.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2006, v. 30, n. 6, p. 1123
- By:
- Publication type:
- Article
SOME STEFFENSEN-TYPE ITERATIVE SCHEMES FOR THE APPROXIMATE SOLUTION OF NONLINEAR EQUATIONS.
- Published in:
- Miskolc Mathematical Notes, 2021, v. 22, n. 2, p. 939, doi. 10.18514/MMN.2021.2787
- By:
- Publication type:
- Article
CLOSED IDEALS WITH BOUNDED Δ-WEAK APPROXIMATE IDENTITIES IN SOME CERTAIN BANACH ALGEBRAS.
- Published in:
- Miskolc Mathematical Notes, 2016, v. 17, n. 1, p. 413, doi. 10.18514/MMN.2016.1427
- By:
- Publication type:
- Article
SOME ASPECTS OF L<sup>q</sup><sub>v</sub>(R<sup>d</sup>)∩W<sup>p,w</sup><sub>k</sub> (R<sup>d</sup>).
- Published in:
- Miskolc Mathematical Notes, 2015, v. 16, n. 1, p. 165, doi. 10.18514/MMN.2015.766
- By:
- Publication type:
- Article
On Completely Generalized Nonlinear Random Variational-like Inclusions.
- Published in:
- 2006
- By:
- Publication type:
- Abstract
Kernel based Wavelets on S<sup>3</sup>.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 1, p. 110
- By:
- Publication type:
- Article
Approximate data instance matching: a survey.
- Published in:
- Knowledge & Information Systems, 2011, v. 27, n. 1, p. 1, doi. 10.1007/s10115-010-0285-0
- By:
- Publication type:
- Article
Exact and approximate formulas for deflections of an elastically fixed rod under transverse loading.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2007, v. 48, n. 1, p. 126, doi. 10.1007/s10808-007-0017-8
- By:
- Publication type:
- Article
APPROXIMATE TERNARY QUADRATIC 3-DERIVATIONS ON TERNARY BANACH ALGEBRAS AND C*-TERNARY RINGS.
- Published in:
- Journal of Computational Analysis & Applications, 2018, v. 24, n. 7, p. 1280
- By:
- Publication type:
- Article
New Closed-From Approximations to the Logarithmic Constant e.
- Published in:
- Mathematical Intelligencer, 1998, v. 20, n. 4, p. 25, doi. 10.1007/BF03025225
- By:
- Publication type:
- Article
Generating a nice triangular mesh on a regular parametric surface.
- Published in:
- Computing, 2007, v. 79, n. 2-4, p. 225, doi. 10.1007/s00607-006-0200-4
- By:
- Publication type:
- Article
Some More Results on IF Soft Rough Approximation Space.
- Published in:
- International Journal of Combinatorics, 2011, v. 2011, p. 1, doi. 10.1155/2011/893061
- By:
- Publication type:
- Article
Approximate Controllability of a Stochastic Wave Equation.
- Published in:
- Applied Mathematics & Optimization, 2004, v. 49, n. 1, p. 81, doi. 10.1007/s00245-003-0781-7
- By:
- Publication type:
- Article
Unbounded approximate identities in algebras of compact operators on Banach spaces.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2003, v. 134, n. 1, p. 187, doi. 10.1017/S0305004102006229
- By:
- Publication type:
- Article
On computational search for optimistic solutions in bilevel problems.
- Published in:
- Journal of Global Optimization, 2010, v. 48, n. 1, p. 159, doi. 10.1007/s10898-009-9514-z
- By:
- Publication type:
- Article
Reduction Groups and Automorphic Lie Algebras.
- Published in:
- Communications in Mathematical Physics, 2005, v. 258, n. 1, p. 179, doi. 10.1007/s00220-005-1334-5
- By:
- Publication type:
- Article